MathSciNet Relay Station
MathSciNet bibliographic data
MR1134760 (93j:35101) 35K60 (35A20 35B05)
Velázquez, J. J. L. Classification of singularities for blowing up solutions in higher dimensions. Trans. Amer. Math. Soc. 338 (1993), no. 1, 441–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement